# SDR QXEA200700469

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 14,985 hours, 15,292 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6618202
- Part serial: K0049
- Condition: Inoperative
- Location: Hyd System
- Part time: 14,985 hours, 15,292 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2449, RETURNED TO GATE NR 3 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED AFTER ENGINE START PRIOR TO TAXI.  THE LIGHT ILLUMINATED RIGHT AFTER BRAKE RELEASE FOR TAXI.  MAINTENANCE REMOVED AND REPLACED NR 3 HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
